# SDR 08FDEA04369

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 21700416
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 438 CR IS CRACKED AT THE WELD.  FABRICATED REPAIR DOUBLER IAW SRM 54-00-01.  INSTALLED REPAIR DOUBLER IAW SRM 54-00-01 & SRM 51-35-01.
